Alert archive / Hawaii / Small Craft Advisories in 2012
Small Craft Advisory 20, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Apr 6, 2012, 3:28 PM HST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2012, 3:28 PM HST (01:28 UTC)
- Expired
- Apr 11, 2012, 3:21 AM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
201 WHHW70 PHFO 070128 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 328 PM HST FRI APR 6 2012 ...TRADE WINDS ARE EXPECTED TO INCREASE... .AN EXPECTED INCREASE IN TRADE WIND SPEEDS WILL PRODUCE HIGHER WIND WAVES AND...COMBINED WITH A NORTH SWELL...WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS ACROSS PORTIONS OF LOCAL WATERS THROUGH THE WEEKEND. PHZ119>121-071430- /O.NEW.PHFO.SC.Y.0020.120407T0128Z-120408T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 328 PM HST FRI APR 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. * WINDS AND SEAS...THROUGH EARLY SUNDAY MORNING...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ123-124-071430- /O.NEW.PHFO.SC.Y.0020.120407T1600Z-120408T1600Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 328 PM HST FRI APR 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM HST SUNDAY. * WINDS AND SEAS...BEGINNING SATURDAY MORNING...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ POWELL
13 follow-up statements
770 WHHW70 PHFO 071332 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 AM HST SAT APR 7 2012 ...STRENGTHENING TRADE WINDS TODAY... .SMALL CRAFT CONDITION WINDS WILL SPREAD TO WATERS SOUTH OF THE BIG ISLAND TODAY FROM WATERS AROUND MAUI. WINDY CONDITIONS WILL PERSIST THROUGH THE FIRST HALF OF THE NEW WORK WEEK. PHZ119>121-080245- /O.EXT.PHFO.SC.Y.0020.000000T0000Z-120409T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 332 AM HST SAT APR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...THROUGH EARLY SUNDAY MORNING...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ123-124-080245- /O.EXT.PHFO.SC.Y.0020.120407T1600Z-120409T0400Z/ BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 332 AM HST SAT APR 7 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 6 PM HST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 AM THIS MORNING TO 6 PM HST SUNDAY. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
949 WHHW70 PHFO 080140 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 340 PM HST SAT APR 7 2012 ...WINDS AND SEAS ON THE INCREASE ACROSS THE HAWAIIAN COASTAL WATERS... .HIGH PRESSURE BUILDING IN NORTH OF THE STATE WILL CAUSE AN INCREASE IN TRADE WINDS AND ASSOCIATED SEAS AROUND THE ALOHA STATE. PHZ119>121-123-124-080945- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120409T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 340 PM HST SAT APR 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
166 WHHW70 PHFO 081350 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 350 AM HST SUN APR 8 2012 ...WINDS AND SEAS ARE EXPECTED TO INCREASE ACROSS HAWAIIAN WATERS AND CHANNELS... .HIGH PRESSURE BUILDING IN NORTH OF THE STATE WILL CAUSE AN INCREASE IN TRADE WINDS AND ASSOCIATED SEAS ACROSS LOCAL WATERS AND CHANNELS. PHZ110>118-122-090300- /O.EXB.PHFO.SC.Y.0020.000000T0000Z-120409T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 350 AM HST SUN APR 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-090300- /O.EXT.PHFO.SC.Y.0020.000000T0000Z-120409T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 350 AM HST SUN APR 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS. ROUGH SEAS 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ POWELL
031 WHHW70 PHFO 090130 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 PM HST SUN APR 8 2012 ...WINDS AND SEAS REMAIN ELEVATED ACROSS HAWAIIAN WATERS AND CHANNELS... .HIGH PRESSURE BUILDING IN NORTH OF THE STATE IS CONTINUING TO BRING INCREASED TRADE WINDS AND ASSOCIATED SEAS ACROSS THE WATERS NEAR THE MAIN HAWAIIAN ISLANDS. PHZ110>124-091430- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120409T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 PM HST SUN APR 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH ROUGH SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
278 WHHW70 PHFO 090651 AAA MWWHFO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HONOLULU HI 851 PM HST SUN APR 8 2012 ...WINDS AND SEAS REMAIN ELEVATED ACROSS ALL HAWAIIAN WATERS AND CHANNELS... .HIGH PRESSURE BUILDING FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE STRONG AND GUSTY TRADE WINDS AND ELEVATED SEAS ACROSS ALL HAWAIIAN WATERS THROUGH THE MONDAY AFTERNOON. PHZ110>124-092000- /O.EXT.PHFO.SC.Y.0020.000000T0000Z-120410T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 851 PM HST SUN APR 8 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
474 WHHW70 PHFO 091335 AAA MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST MON APR 9 2012 ...WINDS AND SEAS REMAIN ELEVATED ACROSS ALL HAWAIIAN WATERS AND CHANNELS... .HIGH PRESSURE BUILDING FAR NORTH OF THE ISLANDS WILL CONTINUE TO PRODUCE STRONG AND GUSTY TRADE WINDS AND ELEVATED SEAS ACROSS ALL HAWAIIAN WATERS THROUGH THIS AFTERNOON. PHZ110>124-100245- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120410T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 AM HST MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...NORTHEAST TO EAST WINDS 20 TO 25 KNOTS...WITH ROUGH SEAS OF 9 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ HOUSTON
560 WHHW70 PHFO 100141 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 341 PM HST MON APR 9 2012 ...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY AND BIG ISLAND WATERS... .HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND. PHZ110>118-122-100245- /O.CAN.PHFO.SC.Y.0020.000000T0000Z-120410T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 341 PM HST MON APR 9 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL BE EAST AT 20 KNOTS AND COMBINED SEAS WILL BE 7 TO 9 FEET TONIGHT. $$ PHZ119>121-123-124-101445- /O.EXT.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 341 PM HST MON APR 9 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ BRAVENDER
570 WHHW70 PHFO 100745 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 945 PM HST MON APR 9 2012 ...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY AND BIG ISLAND WATERS... .HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-102045- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 945 PM HST MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
709 WHHW70 PHFO 101343 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 343 AM HST TUE APR 10 2012 ...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY AND BIG ISLAND WATERS... .HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND. PHZ116-110245- /O.EXB.PHFO.SC.Y.0020.000000T0000Z-120411T0400Z/ KAIWI CHANNEL- 343 AM HST TUE APR 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ119>121-123-124-110245- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 343 AM HST TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ FOSTER
234 WHHW70 PHFO 101944 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 944 AM HST TUE APR 10 2012 ...WINDS AND SEAS REMAIN ELEVATED ACROSS PORTIONS OF MAUI COUNTY AND BIG ISLAND WATERS... .HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY WINDIER AREAS NEAR MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-110845- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 944 AM HST TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$ PHZ116-110400- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T0400Z/ KAIWI CHANNEL- 944 AM HST TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
832 WHHW70 PHFO 110142 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 PM HST TUE APR 10 2012 ...WINDS AND SEAS REMAIN LOCALLY ELEVATED ACROSS PORTIONS OF BIG ISLAND WATERS... .HIGH PRESSURE FAR NORTH OF THE STATE WILL GRADUALLY WEAKEN THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PORTIONS OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY WINDIER AREAS NEAR THE BIG ISLAND. PHZ116-110245- /O.CAN.PHFO.SC.Y.0020.000000T0000Z-120411T0400Z/ KAIWI CHANNEL- 342 PM HST TUE APR 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED AROUND MAUI AND WILL CONTINUE TO WEAKEN THROUGH THE END OF THIS WEEK. $$ PHZ119>121-123-124-111445- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 342 PM HST TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...EAST WINDS TO 25 KNOTS. ROUGH SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
522 WHHW70 PHFO 110722 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 922 PM HST TUE APR 10 2012 ...WINDS AND SEAS REMAIN LOCALLY ELEVATED ACROSS PORTIONS OF BIG ISLAND WATERS... .HIGH PRESSURE FAR NORTH OF THE STATE WILL WEAKEN GRADUALLY THROUGH WEDNESDAY. WINDS AND SEAS HAVE DIMINISHED ACROSS PART OF THE COASTAL WATERS...BUT REMAIN ELEVATED THROUGH THE TYPICALLY WINDIER AREAS NEAR THE BIG ISLAND. PHZ119>121-123-124-111600- /O.CON.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 922 PM HST TUE APR 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. * WINDS AND SEAS...THROUGH WEDNESDAY MORNING...EAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE HAZARDOUS CONDITIONS. && $$
057 WHHW70 PHFO 111321 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 321 AM HST WED APR 11 2012 ...SMALL CRAFT ADVISORY CANCELLED... .WINDS ACROSS THE COASTAL WATERS HAVE DIMINISHED BELOW THE ADVISORY THRESHOLD...THOUGH THEY WILL REMAIN CLOSE TO IT IN THE USUALLY WINDIER AREAS. SEAS WILL LOWER ACCORDINGLY. PHZ119>121-123-124-111430- /O.CAN.PHFO.SC.Y.0020.000000T0000Z-120411T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 321 AM HST WED APR 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 10:00 AM HST, 5 hours 28 minutes earlier.
Area forecast discussion, Apr 6, 10:00 AM HST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST FRI APR 6 2012 .SYNOPSIS... MIDDLE AND HIGH CLOUDS ASSOCIATED WITH A LOW WELL TO THE WEST WILL AFFECT THE AREA OVER THE WEEKEND. A STRONG HIGH MOVING NORTH OF THE STATE WILL INCREASE THE TRADE WINDS THROUGH SUNDAY. SHOWERS WILL FAVOR WINDWARD AND MAUKA AREAS...BUT SOME WILL SPILL OVER TO LEEWARD SECTIONS AS WELL. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL LOW ABOUT 700 MILES SOUTH SOUTHEAST OF MIDWAY ATOLL...OR ABOUT 900 MILES WEST SOUTHWEST OF KAUAI. THIS LOW IS MOVING TO THE SOUTHWEST AT LESS THAN 10 MPH. WE ARE LOCATED IN A COL BETWEEN THIS LOW AND ANOTHER ONE FAR TO THE NORTHEAST. THE SYSTEM TO THE WEST OF THE STATE IS NEARLY VERTICALLY STACKED...WITH THE SURFACE LOW BENEATH THE UPPER LOW. A STALLED SURFACE FRONT IS LOCATED OVER 300 MILES NORTH OF THE STATE...WITH A LARGE HIGH FAR TO THE NORTH NORTHWEST. 12Z SOUNDINGS SHOW AN INVERSION NEAR 8KFT AT HILO...WITH A STRENGTHENING INVERSION NEAR 6KFT AT LIHUE. THE LOW TO THE WEST WILL CONTINUE TO MOVE AWAY FROM THE STATE. THE SYSTEM IS FAR ENOUGH AWAY THAT CONVECTION ASSOCIATED WITH IT HAS MOVED OUT OF THE WESTERN OFFSHORE WATERS. HOWEVER...MIDDLE AND HIGH LEVEL CLOUDS WILL CONTINUE TO AFFECT THE AREA. SATELLITE IMAGERY SHOWS THERE IS CURRENTLY A LULL IN THE HIGH CLOUDS ACROSS THE ISLANDS...BUT WITH ADDITIONAL CLOUDS APPROACHING FROM THE SOUTHWEST. THE GFS SHOWS THIS HIGH LEVEL MOISTURE REMAINING ACROSS THE STATE INTO SATURDAY NIGHT. BY THAT POINT...THE LOW MOVES FAR ENOUGH WEST AND WE GET INTO A MORE NORTHWESTERLY MID-LEVEL LEVEL FLOW AS A HIGH BUILDS IN FROM THE NORTHWEST...BRINGING DRIER UPPER LEVEL AIR WITH IT. AS FAR AS SENSIBLE WEATHER AT THE SURFACE...AN AREA OF LOW-LEVEL MOISTURE WILL AFFECT THE ISLANDS INTO TONIGHT. RADAR IMAGERY THIS MORNING SHOWS AN INCREASE IN SHOWER COVERAGE ACROSS WINDWARD WATERS. WITH SOMEWHAT WEAK INVERSIONS AND ELEVATED INVERSIONS...ESPECIALLY ACROSS THE EASTERN HALF OF THE STATE...DECENT RAINFALL RATES ARE POSSIBLE. THE INCREASING TRADE WINDS WILL KEEP SHOWERS FROM REMAINING ANCHORED IN ONE AREA...WHICH WILL LIMIT FLOODING POTENTIAL. THE 12Z GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT SHOWING THE HIGH NORTH NORTHWEST OF THE STATE STEADILY MOVING SOUTH SOUTHEAST THROUGH EARLY NEXT WEEK. THIS HIGH IS EXPECTED TO WEAKEN AS IT APPROACHES... BUT WILL STILL MAINTAIN A SIMILAR PRESSURE GRADIENT ACROSS THE ISLANDS. MANY AIRPORTS ACROSS THE STATE ARE ALREADY SHOWING SLIGHT PRESSURE RISES OVER THE PAST 24 HOURS. HOWEVER...THE PRESSURE GRADIENT BETWEEN BUOY 51000 TO THE NORTHEAST OF THE STATE AND BUOY 51002 TO THE SOUTH OF THE STATE HAS REMAINED RELATIVELY STEADY. THE STATIONARY FRONT NORTH OF THE STATE WILL WEAKEN...BUT WILL BE PICKED UP BY THE TRADE FLOW AS THE HIGH MOVES TOWARD US. REMNANTS OF THIS BOUNDARY ARE EXPECTED TO REACH US SUNDAY NIGHT...AND BRING AN INCREASE IN SHOWERS AND ALSO A SURGE IN WIND SPEEDS. && .MARINE... A SERIES OF SMALL TO MODERATE NORTH AND NORTHWEST SWELLS WILL CONTINUE THROUGH THE PERIOD. THE LARGER SWELLS ARE FROM A NEARBY SOURCE REGION...AND THE PERIODS ARE RELATIVELY SHORT. A SMALL SOUTH SWELL WILL ARRIVE TODAY AND LAST THROUGH SATURDAY. AS THE HIGH MOVES CLOSER TO THE STATE...TRADE WINDS WILL INCREASE FURTHER THIS WEEKEND. THE ASCAT PASS FROM LAST NIGHT SHOWED ONLY 20 KNOTS OF WIND NEAR THE BIG ISLAND. HOWEVER...WINDS ARE EXPECTED TO INCREASE ABOVE THE 25 KNOT ADVISORY LEVEL ON SATURDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED THIS AFTERNOON FOR CONDITIONS BEGINNING ON SATURDAY. && .AVIATION... A LOW FAR WEST WILL BRING INTERMITTENT LAYERED MID AND HIGH CLOUDS TODAY AND TONIGHT. OTHERWISE...VFR CONDITIONS WILL PREVAIL WITH BRIEF PERIODS OF MVFR CONDITIONS OVER WINDWARD AREAS. SIGMET NOVEMBER SERIES REMAINS IN EFFECT DUE TO EMBD TS WEST OF THE STATE. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC/MARINE...BRAVENDER AVIATION...MORRISON
Nearby
Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.